Format

Send to

Choose Destination
See comment in PubMed Commons below
Am J Ther. 2014 May-Jun;21(3):e85-7. doi: 10.1097/MJT.0b013e3182491c31.

Lamotrigine-induced lupus-like syndrome: a case report and literature review.

Author information

1
1Epilepsy Service, Massachusetts General Hospital, Boston, MA 2Department of Neurology, Harvard Medical School, Boston, MA.

Abstract

Lamotrigine, as a new generation anticonvulsant, has been widely used in treating epilepsy. It is also a mood stabilizer for bipolar disorder. Common adverse effects include nausea and vomiting, dyspepsia, insomnia, somnolence, and rash. However, drug-induced lupus (DIL) due to lamotrigine has been rarely reported. We report a case of lupus-like syndrome associated with lamotrigine. A 39-year-old male developed arthralgias and positive serum antinuclear antibody repeatedly with introductions of lamotrigine. The strong temporal relationship between the rheumatological features and drug exposure is illustrative of the disease course of DIL. Two hitherto reported lamotrigine-related DIL cases are compared with our case.

PMID:
23011169
DOI:
10.1097/MJT.0b013e3182491c31
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Support Center